# SDR MASA2021111400298

- Difficulty date: November 7, 2021
- Submitted: November 14, 2021
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 28,036 hours, 24,720 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FUEL IMBALNCE GREATER THAN 800 LBS IN FLIGHT TWICE. CREW RETURNED TO FIELD AND  DECLARED AN EMERGENCY. ACFT CURRENTLY OOS.
